# SDR R61A20110104

- Difficulty date: May 6, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N170HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000191
- Aircraft time: 7,625 hours, 4,765 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1040032
- Part serial: EF0639
- Condition: Failed
- Location: Pax Door
- Part time: 5,221 hours, 2,525 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD PASSENGER DOOR EVACUATION SLIDE FAILED IT'S SCHEDULED FUNCTIONAL CHECK.  MAINTENANCE REMOVED AND REPLACED THE FORWARD PASSENGER DOOR EVACUATION SLIDE PER EMB AMM.
